COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W060200150 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a nanocross elite pta balloon with a 6fr non-medtronic (cook) sheath and a.014 non-medtronic (choicept) guidewire during treatment of a 250mm calcified lesion in the patient¿s left mid superficial femoral artery.Minimal tortuosity andsevere calcification were reported.Lesion exhibited 70% stenosis.Artery diameter reported as 6mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.No issues were noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was pre and post dilated.A non-medtronic (ac3200) inflation device was used.50/50 contrast fluid was used.The balloon was not passed through a previously deployed stent.No resistance was noted during advancement of the device.Deflation difficulties were reported.After 5 minutes and multiple attempts at applying negative pressure the balloon eventually deflated.The device was safely removed and a new nanocross 6x200 device was used to complete the procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.